# SDR HEED95351

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 2435 · Starter-Generator
- Part: Packing
- Part number: M832481113
- Condition: Leaking
- Location: Start/Gen
- Part time: 1,212 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING STARTER GENERATOR. REPLACED UNIT
